# SDR AALA202508096272

- Difficulty date: May 22, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Box Beam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON OPEN HOLE ZONE 2 STR 2 FR36 CENTER WING BOX CRACK LENGTH 0.100 INCH. MAINTENANCE PERFORMED INTERIM REPAIR ON CENTER WING BOX UPPER BEAM #2 Y765 IAW EA # 365327 PART C. AND DWG R57112154 ISSUE C.
